I had Restylane 2 weeks ago. Everything was smooth, although I was bruised for a week. Now, 2 weeks later, small bumps appeared under my skin on one side of the nasolabial fold where I got the injections. They weren't there just a day ago. Why is that?
Bumps Appeared 2 Weeks After Restylane
Doctor Answers 3
Fillers and bumps
Bumps 2 weeks after filler injection may be the filler itself. Without an exam I could not be 100% sure.
Have a question? Ask a doctor
Bumps can appear after Restylane injection. From what you describe, these bumps sound like the Restylane rather than any bruising. All hyaluronic fillers including restylane attract and hold water thus plumping the skin. This is most dramatic in the few weeks after an injection and will diminish with time. Thus sometimes a lump after injection will improve with time. You can massage any areas that are not pleasing to you. If the lump is large and noticeable, there are ways of reducing the material in the area: One is to poke the skin over the lump and simply squeeze the material out; the other, is to inject small amount of hyaluronidase which breaks down or degrades the hyaluronic acid that is restylane. I prefer in this order: 1) watch, wait and maybe massage, 2) poke and squeeze out material, 3) hyaluronidase if the above measures do not work.
Swelling down Restylane Remains
I suspect that what happened is that the swelling and bruising remitted and that the bumps remaining are from the Restylane itself.
I would suggest that you massage these areas for a week and if they are still present after that time, return to your physician. If needed, hyaluronidase might be judiciously injected into these areas. They will magically disappear.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.